Unable to think clearly sometimes, advice would be appreciated

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

nemonicx
New Member


Date Joined Apr 2008
Total Posts : 1
   Posted 4/17/2008 3:33 AM (GMT -6)   
Hi everyone, my names Raf. Ive been taking medication for my depression and it has helped tremendously.

But there are two areas that it hasn't addressed. I am constantly tired. Even after a good nights sleep, with 8 hours of sleep, 10 hours sleep, 6 hours sleep, it doesn't matter I am always tired. What do I do? Why is it?

The second part though is what causes me a lot of stress and is the toughest to explain. Bear with me as I try to explain it. There are times when it feels like my brain does not want to think or cant think. I am unable to think clearly and it changes my entire personality if you will. When I am thinking clearly, everything is good. I can talk to people, do homework, and function like a normal human being. But when i get these moments or periods of slowed thinking I can't communicate. My brain seems to be made of a lard and my thoughts are traveling through it. I hope this is making sense. But this is causing me a lot of problems socially. One minute I can be talking normally having a good time, then the next minute I am frustrated. It seems to happen at random, indiscriminately. I need help figuring this out.

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 4/17/2008 6:04 AM (GMT -6)   
Hi Nemonicx

First of all welcome to the forum,we are very glad that you found us.

My opinion is that your meds might need to be adjusted. I would call your doctor and try to get in asap.

Just make sure you tell them everything that you have told us,and see what they say.

I know that my meds make me tired,and when I first started a higher dosage I too went through a little bit of "having to stop and really think hard" times.


Let us know what they say if you do call them.
Shy


Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia

Please remember,I am not a professional..I am just a person who is also fighting depression.


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 35074
   Posted 4/17/2008 9:58 AM (GMT -6)   
Is it like add or is it like you are in a fog? I have a problem with obsessive thinking and the doc put me on adderall and abilify. Both have helped a ton. Maybe that is something you could add to your meds. The adderall gives me clearer thinking and energy. The abilify helps with obsessive thinking and worry. It is something to think about.

I wish you luck, I know how frustrating this can be.

hugs, Karen
  Moderator-Depression
 
fibromyalgia, Chronic fatigue, depression,allergies


yana
Regular Member


Date Joined Feb 2008
Total Posts : 220
   Posted 4/17/2008 11:54 AM (GMT -6)   
Oh i know how confusing it is,i have it many days!!take one day at a time and DON'T fret over it ..that's how i take it!!

keep us posted.

hugs
yana
Never work just for money or for power. They won't save your soul or help you sleep at night.
~Marian Wright Edelman~


I have discovered that all human evil comes from this, man's being unable to sit still in a room.
~Blaise Pascal~


quietpain
Regular Member


Date Joined Apr 2008
Total Posts : 112
   Posted 4/19/2008 5:52 PM (GMT -6)   
That is also a problem for me. Communcation can get difficult and comprehension can be non-existant.

quietpain

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 35074
   Posted 4/19/2008 8:06 PM (GMT -6)   
Sometimes I have problems with comprehending, it is like everthing goes right over my head. Somebody can say something and I can't focus on it or something. I think that has to do with being in the now. I work hard to accomplish that.

hugs, Karen
  Moderator-Depression
 
fibromyalgia, Chronic fatigue, depression,allergies


Top Gunner
New Member


Date Joined Apr 2008
Total Posts : 10
   Posted 4/20/2008 12:42 AM (GMT -6)   
Hi Raf,

During my last spell of depression meds, I took prozac this time around and I did find out that 1) I was tired a lot of the time and 2) I gained weight. When I came off of them, I noticed that I was more energetic and I started to lose the weight I gained. As for the lack of clarity, unfortunately, that didn't happen to me. In fact, even though I was tired, my thought processes were pretty sharp. I guess the meds affect people differently.

I think it's a good suggestion to see your doctor to perhaps have your meds adjusted. I know that I needed to when I was sleeping way too much and I asked the doctor to reduce my dosage so that I can at least stay awake at work!

Blessings

Top Gunner

quietpain
Regular Member


Date Joined Apr 2008
Total Posts : 112
   Posted 4/28/2008 5:28 PM (GMT -6)   
I undersatand what you mean. I cannot stop it yet.
quietpain
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 31, 2014 3:16 AM (GMT -6)
There are a total of 2,256,090 posts in 250,950 threads.
View Active Threads


Who's Online
This forum has 157695 registered members. Please welcome our newest member, SleeplessinStLouis.
215 Guest(s), 8 Registered Member(s) are currently online.  Details
JohnRed33, Mom of 2, Tunnelvisionary, hairy debbie, TeacherAxel, Dolph ziggler fan, Shanon Murphy, Zoophilijess


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer